Allergic reaction

SalonGeek

Help Support SalonGeek:

Jodie1988

New Member
Joined
Mar 28, 2021
Messages
1
Reaction score
0
Location
Kent
Hi I had a allergic reaction to a ingredient or ingredients in gel varnish products a few months ago. I had a course of penicillin based antibiotics last week and had a reaction. I had a look to see if any ingrdients were in gel products that were in the tablets and there are. Has anyone found since having a reaction to gel products they have had reactions to medication etc?

Thankyou
 

Haircutz

Super Moderator
Staff member
Moderator
Premium Geek
Joined
Aug 11, 2011
Messages
10,691
Reaction score
6,916
Location
West Cork, Ireland
Sadly, this is a common side effect of developing an allergy to nail enhancement products. Ideally, you should ask for a referral to a dermatologist for a full test to determine exactly which ingredients are the culprits.

You will also need to mention this allergy when medical practitioners ask about any history of allergies as methacrylates are very commonly used in surgical procedures.
 

perfect10kb

Well-Known Member
Joined
Jul 7, 2003
Messages
1,141
Reaction score
234
Location
Northamptonshire
How long have you been using this particular gel and which make is it ? Are you sure you are not getting the product on your skin ?
 

BobSweden

Managing Director
Premium Geek
Joined
Sep 4, 2008
Messages
924
Reaction score
660
Location
Sweden / Germany / UK
Which ingredient in the gel polish was also in the medication?
 

Latest posts

Top